# SDR COMA0460538

- Difficulty date: September 19, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 17,052 hours, 16,400 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 9469 RECEIVED A GEAR DISAGREE CAUTION DURING TAKEOFF, CREW DECLARED AN EMERGENCY AND RETURNED TO THE GATE SAFELY.  ADJUSTED THE NLG PROXIMITY SENSOR.
